MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the pump had error message after force sensor test.There was unknown patient involvement.
 
Additional Manufacturer Narrative
One device was returned for repair with complaint that the pump had error message after force sensor test.Alarm history reviewed and found no abnormal alarms.Service history review identified the complaint was not related to a previous service of the device within the review period.Complaint was verified when reviewing the alarm history.Visual/functional testing was performed.The cause of the complaint was found to be a force sensor that was out of calibration.The calibration was verified in the diagnostics section of the pump.

Brand Name
MEDFUSION 4000 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n.
minneapolis, MN 55442
2247062300
MDR Report Key21394962
Report Number3012307300-2025-01938
Device Sequence Number15602196
Product Code FRN
UDI-Device Identifier15019517070996
UDI-Public(01)15019517070996(11)231218
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4000
Device Catalogue Number4000-0106-231
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/13/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown